MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ GASPAK¿ 100 ANAEROBIC SYSTEM; DEVICE, GAS GENERATING

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ GASPAK¿ 100 ANAEROBIC SYSTEM; DEVICE, GAS GENERATING
Model Number 260626
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd bbl¿ gaspak¿ 100 anaerobic system experiencing growth issues when using gaspak system.No injuries were reported.The following information was provided by the initial reporter: customer reported they are experiencing growth issues when using the gaspak system.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary: a complaint investigation due to growth failure on gaspak 100 system catalog 260629 was performed.Returned goods were not received from customer.The investigation required to evaluate qn and complaint history.No trend was observed in a period of one year.Batch record review unable to investigate due to batch number was not received from customer.No corrective action is required based on information evaluated.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
 
Event or Problem Description

Brand Name
BD BBL¿ GASPAK¿ 100 ANAEROBIC SYSTEM
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16513363
Report Number1119779-2023-00262
Device Sequence Number6366951
Product Code KZJ
UDI-Device Identifier00382902606260
UDI-Public00382902606260
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number260626
Device Catalogue Number260626
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/29/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown